Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 11, NWS Mobile, AL

February 14, 2017

NWS Mobile, AL issued this small craft advisory at Feb 14, 2017, 4:03 AM CST. It took effect at Feb 15, 2017, 12:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2017, 4:03 AM CST (10:03 UTC)
In effect from
Feb 15, 2017, 12:00 AM CST
Expired
Feb 16, 2017, 3:00 AM CST
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

498 
WHUS74 KMOB 141003
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
403 AM CST TUE FEB 14 2017

GMZ650-655-670-675-141800-
/O.NEW.KMOB.SC.Y.0011.170215T0600Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
403 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST
THURSDAY. 

* WHERE...FLORIDA WATERS OUT 20 NM, ALABAMA WATERS OUT 20 NM,
  FLORIDA WATERS 20 TO 60 NM OUT, ALABAMA WATERS 20 TO 60 NM OUT.

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH
  HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO NORTHWEST 20
  TO 25 KNOTS WITH HIGHER GUSTS DURING THE DAY WEDNESDAY.

* WAVES/SEAS...BUILDING TO 5 TO 8 FEET OUT 20 NAUTICAL MILES, AND
  UP TO 7 TO 10 FEET 20 TO 60 NAUTICAL MILES OUT BY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-141800-
/O.NEW.KMOB.SC.Y.0011.170215T0600Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
403 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY. 

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN MOBILE
  BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE BAY. 

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 18 TO 23 KNOTS WITH
  HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO NORTHWEST 28
  TO 23 KNOTS WITH HIGHER GUSTS DURING THE DAY WEDNESDAY.

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
163 
WHUS74 KMOB 141531
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
931 AM CST TUE FEB 14 2017

GMZ650-655-670-675-142345-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
931 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM. 

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS 
  WITH HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO 
  NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS DURING THE DAY 
  WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 5 TO 8 FEET OUT 20 NAUTICAL MILES, 
  AND UP TO 7 TO 10 FEET 20 TO 60 NAUTICAL MILES OUT BY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-142345-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
931 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN 
  MOBILE BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE 
  BAY. 

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 18 TO 23 KNOTS 
  WITH HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO 
  NORTHWEST 28 TO 23 KNOTS WITH HIGHER GUSTS DURING THE DAY 
  WEDNESDAY. 

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
987 
WHUS74 KMOB 142114
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
314 PM CST TUE FEB 14 2017

GMZ650-655-670-675-150515-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
314 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM.

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS 
  WITH HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO 
  NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS DURING THE DAY 
  WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 5 TO 8 FEET OUT 20 NAUTICAL MILES, 
  AND UP TO 7 TO 10 FEET 20 TO 60 NAUTICAL MILES OUT BY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-150515-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
314 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST WEDNESDAY...

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN 
  MOBILE BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE 
  BAY. 

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 18 TO 23 KNOTS 
  WITH HIGHER GUSTS LATE TONIGHT...THEN BECOMING WEST TO 
  NORTHWEST 28 TO 23 KNOTS WITH HIGHER GUSTS DURING THE DAY 
  WEDNESDAY. 

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
984 
WHUS74 KMOB 150515
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1115 PM CST TUE FEB 14 2017

GMZ650-655-670-675-151315-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1115 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM.

* WINDS...BECOMING SOUTHWEST AND INCREASING TO 20 TO 30 KNOTS WITH
  HIGHER GUSTS TONIGHT...THEN BECOMING NORTHWEST 20 TO 30 KNOTS
  WITH HIGHER GUSTS DURING THE DAY WEDNESDAY.

* WAVES/SEAS...BUILDING TO 5 TO 8 FEET OUT 20 NAUTICAL MILES, AND
  UP TO 7 TO 10 FEET 20 TO 60 NAUTICAL MILES OUT BY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-151315-
/O.CON.KMOB.SC.Y.0011.170215T0600Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1115 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN 
  MOBILE BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE 
  BAY. 

* WINDS...SOUTH BECOMING WEST 18 TO 23 KNOTS WITH HIGHER GUSTS
  TONIGHT...THEN BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER
  GUSTS DURING THE DAY WEDNESDAY.

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
475 
WHUS74 KMOB 151244
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
644 AM CST WED FEB 15 2017

GMZ650-655-670-675-152100-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
644 AM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM.

* WINDS...BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET OUT 20 NAUTICAL MILES, AND UP TO 7 TO
  10 FEET 20 TO 60 NAUTICAL MILES OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-152100-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
644 AM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN 
  MOBILE BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE 
  BAY. 

* WINDS...NORTHWEST 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS74 KMOB 152115
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CST WED FEB 15 2017

GMZ650-655-670-675-160515-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
315 PM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM.

* WINDS...NORTHWEST 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...4 TO 7 FEET OUT 20 NAUTICAL MILES, AND UP TO 6 TO 9
FEET 20 TO 60 NAUTICAL MILES OUT...SUBSIDING LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-160000-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-170216T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
315 PM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHERE...MISSISSIPPI SOUND, NORTHERN MOBILE BAY, SOUTHERN 
  MOBILE BAY, PERDIDO BAY, PENSACOLA BAY SYSTEM, CHOCTAWHATCHEE 
  BAY. 

* WINDS...NORTHWEST 13 TO 18 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
616 
WHUS74 KMOB 160137
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
737 PM CST WED FEB 15 2017

GMZ650-655-670-675-160900-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-170216T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
737 PM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHERE...FLORIDA WATERS OUT 60 NM, ALABAMA WATERS OUT 60 NM.

* WINDS...NORTHWEST 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...4 TO 7 FEET OUT 20 NAUTICAL MILES, AND UP TO 6 TO 
  9 FEET 20 TO 60 NAUTICAL MILES OUT...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 11:52 PM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Feb 13, 11:52 PM CST, 4 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1152 PM CST Mon Feb 13 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR conditions will prevail along the northern
Gulf Coast region through 15.03z, with only a few cirrus clouds
passing overhead through early Tuesday morning and scattered low
clouds developing throughout the day Tuesday. MVFR ceilings (~1000
to 1500 feet) and MVFR visibilities (~3SM-5SM) will spread
northward from the Gulf of Mexico over the TAF sites around
15.03z. Rain showers are expected to move in from the west across
the Mobile metro area starting at 15.03z. Therefore, added
vicinity showers starting at 15.03z for the KMOB and KBFM TAF
sites, and TEMPO groups for -RA affecting both sites through the
remainder of the forecast. IFR ceiling (~700 feet) was also added
to the KMOB terminal in the TEMPO group due to its higher
elevation. Light north to northeast winds tonight into early
Tuesday morning will shift to the south to southeast around 7 to
10 knots by early Tuesday afternoon and persist through the
remainder of the forecast. /22

.PREV DISCUSSION... /issued 256 PM CST Mon Feb 13 2017/

NEAR TERM /Now Through Tuesday/...A closed upper low over the
NM/Mex border wobbles eastward, ending up near the Arklatex by
Tuesday evening. For tonight through Tuesday, this approaching upper
system will shift the low level flow from a light north to easterly,
then to a more organized onshore flow Tuesday as the upper system
moves over the Plains. With dry air moving over the FA today behind
a weak front stalling along the coast combining with clear skies,
tonight's lows are expected to be closer, but still a bit above
seasonal due to a weak upper ridge stretching north over the Lower
Mississippi River. Lows tonight expected to range from lower 40s
north to around 50 along the coast.

As the upper system moves over the Plains Tuesday, it combines with
shortwave energy diving into an upper trough over the Northeast to
flatten the upper ridge over the Lower Mississippi River Valley.
Combined with increasing cloud cover over Mississippi and along the
AL/MS state line, above seasonal temps are still expected, but with
a northwest-southeast gradient. Highs around 70 northwest to mid 70s
southeast expected. A few showers may begin to approach western
portion of the FA, but am expecting the FA to remain generally
precip free. /16

SHORT TERM /Tuesday night Through Thursday night/...By tue
evening the next mid to upper level short wave trof over the
central plains states moves east to the north central coast region
through midday wed. Ahead of this upper system a developing area
of low pressure near the sfc along with an attendant cold front
track eastward across the central gulf states...moving across the
forecast area from midnight tue night through midday wed. Showers
and thunderstorms are still expected with this pattern with the
best coverage occurring over western sections of the forecast area
by late tue evening moving east across much of the forecast area
through midday wed. Both the ECMWF and GFS track the surface low
across the forecast area mostly wed morning with still the best
surface based instability confined to the immediate coast.
Moderate to strong vertical shear is still noted as a increasing
40 to 50 knot 850 jet crosses over the region mostly early wed
morning...with 0-3 km helicity values climbing between 200 to 300
m2/s2. With this pattern the potential for a few strong to severe
thunderstorms is still possible with the best chance occurring
mostly along a surface warm front...which shifts just inland early
wed morning...and southward in the warm sector toward the coast.
Damaging straight line winds with maybe a few isolated tornadoes
will be possible. Currently...the Storm Prediction Center in
Norman OK places the immediate coastal areas of MS...AL and NWFL
under a slight risk for severe weather with a marginal risk
stretching further inland generally along and just north if I-10
corridor. Stay tuned for further updates on this developing
weather pattern through midweek. later in the period skies
generally clear from north to south wed evening followed by mostly
sunny skies on thu. Temperatures will continue to warm ahead of
the front through early wed morning with lows in the lower to
middle 40s inland and the upper 40s to lower 50s along the
immediate coast...followed by highs in the lower to middle 70s by
wed afternoon. In the wake of the front lows wed night will range
from the mid to upper 30s for most inland areas and the lower 40s
near the immediate coast. Highs thu will be near seasonal levels
also ranging from the lower to middle 60s for most areas followed
by another cool night with lows ranging from the middle 30s to
near 40 for most inland areas and the lower to middle 40s closer
to the coast. 32/ee

LONG TERM /Friday Through Monday/...By early fri skies will
continue to be mostly sunny to partly cloudy followed by
increasing clouds fri afternoon through early sat evening in
response to another short wave trof moving eastward across much
of the deep south...generally from the ms river valley to the
SC/GA coast fri night through early sun morning. Currently most of
the guidance shows less dynamical forcing with this system
resulting in mostly showers with maybe a few general thunderstorms.
In the wake of this system high pressure becomes reestablish
across the northern gulf states with a continued onshore flow
resulting in unseasonably warm temps sat through mon. Highs will
generally range from the lower to middle 70s each day with lows in
the upper 40s to middle 50s sat night and the middle 50s to lower
60s sun night. 32/ee

MARINE...An upper system will move over the Plains, then open as it
gets absorbed into an upper trough over the Northeast. This system
develops a surface low along the Tx/Gulf coast, then takes it east-
northeast, passing over northern regions of the fa Tuesday night
into Wednesday. With some deepening, but not a lot, am expecting
the current variable flow to become a more organized onshore late
tonight into Tuesday. AS the surface low passes, am expecting the
onshore winds to rise into SCY levels. A post-system shift in the
winds to northerly will occur Wednesday, with some strengthening
Wednesday night. Surface high pressure move over the FA Thursday,
easing the winds, but another upper system will provide a glancing
blow Friday night into Saturday night, shifting the winds back to
onshore Friday. With a lack of surface low developing as the system
passes, little strengthening of the onshore flow will occur through
the weekend as the system passes. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Feb 13, 2:30 PM CST, 13 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
230 PM CST Mon Feb 13 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-142000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
230 PM CST Mon Feb 13 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Rest of Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A moderate to high risk of life threatening rip currents will
develop Tuesday night and persist through Wednesday night.

Showers and thunderstorms are expected to impact the region
Tuesday night through Wednesday morning. Scattered strong to
locally severe thunderstorms will be possible especially near the
coast. The primary threat will be damaging straight-line winds and
an isolated tornado or two.

.SPOTTER INFORMATION STATEMENT...

The activation of SkyWarn Severe Storm Spotter networks is
possible late Tuesday night through early Wednesday morning.

GMZ630>635-650-655-670-675-141200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
230 PM CST Mon Feb 13 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Rest of Today and Tonight

Hazardous weather is not expected through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hazardous conditions for small craft are expected late Tuesday
night as a southerly flow strengthens in advance of an approaching
cold front. A few storms may become strong to severe Tuesday night
through Wednesday morning.

A strong offshore flow will follow in the wake of the cold front
Wednesday continuing the hazardous conditions for small craft
through Thursday morning.

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.